# SDR CALA0600031

- Difficulty date: January 23, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 23,270 hours, 3,694 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311T235040
- Condition: Cracked
- Location: Nac Sta 285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.626 INCH CRACK IN NR 1 PYLON I/B FRAME CHORD AT NAC STA 285.  THE FRAME CHORD WAS REPLACED IAW ECRA 5420-01447.
